# SDR CALA2016121496030

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 74,383 hours, 28,190 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SILL CORRODED AT FWD AND AFT ENDS   DOOR SILL WAS REPLACED PER SRM 51-72-11 AND SRM 51-42-11.
